Structures de Weyl et théorèmes d'annulation sur une variété conforme autoduale
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 18 (1991) no. 4, p. 563-629
@article{ASNSP_1991_4_18_4_563_0,
     author = {Gauduchon, Paul},
     title = {Structures de Weyl et th\'eor\`emes d'annulation sur une vari\'et\'e conforme autoduale},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 18},
     number = {4},
     year = {1991},
     pages = {563-629},
     zbl = {0763.53034},
     mrnumber = {1153706},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_4_563_0}
}
Gauduchon, Paul. Structures de Weyl et théorèmes d'annulation sur une variété conforme autoduale. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 18 (1991) no. 4, pp. 563-629. http://www.numdam.org/item/ASNSP_1991_4_18_4_563_0/

[A-H-S] M.F. Atiyah - N.J. Hitchin - I.M. Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A, 1978, p. 425-461. | MR 506229 | Zbl 0389.53011

[BE] A.L. Besse, Einstein manifolds, Springer Verlag, 1987, Die Ergebnisse der Mathematik 10. | MR 867684 | Zbl 0613.53001

[BB] L. Berard Bergery, La courbure scalaire des variétés riemanniennes, Séminaire Bourbaki, juin 1980, Vol. 1979/ 1980, Exp. 556. | Numdam | MR 725678 | Zbl 0461.53023

[BO1] J.P. Bourguignon, Yang-Mills theory: the differential geometric side, in Differential Geometry (Proceedings, Lyngby 1985, V.L. HANSEN (Ed.), Lecture Notes in Math. 1263, Springer Verlag. | MR 905878 | Zbl 0621.53028

[BO2] J.P. Bourguignon, The "magic" of Weitzenböck formulas in Variational Methods. Progress in non-linear differential equations and their applications 4, Birkhäuser, 1990. | MR 1205158 | Zbl 0774.35003

[BY] C.P. Boyer, A note on hyperhermitian four-manifolds, Proc. Amer. Math. Soc. 102, N. 1, Jan. 1988. | MR 915736 | Zbl 0642.53073

[DV] M. Dubois-Violette, Structures complexes au-dessus des variétés, applications, Séminaire de Mathématiques de l'ENS, 1981. | Zbl 0522.53029

[FE] H.D. Fegan, Conformally invariant first order operator, Q. Jl. Math. 27, 1976, p. 371-378. | MR 482879 | Zbl 0334.58016

[F-K] T. Friedrich - H. Kurke, Compact four-dimensional self-dual Einstein manifolds with positive scalar curvature, Math. Nachr. 106, 1982, p. 271-299. | MR 675762 | Zbl 0503.53035

[FO] G.B. Folland, Weyl manifolds, J. Differential Geom. 4, 1970, p. 145-153. | MR 264542 | Zbl 0195.23904

[GA1] P. Gauduchon, La 1-forme de torsion d'une variété hermitienne compacte, Math. Ann. 267, 1984, p. 495-518. | MR 742896 | Zbl 0523.53059

[GA2] P. Gauduchon, Connexion canonique et géométrie conforme, Preprint.

[G-M] S. Gallot - D. Meyer, Opérateur de courbure et laplacien des formes différentielles d'une variété riemannienne, J. Math. Pures Appl. 54, 1975, p. 259-284. | MR 454884 | Zbl 0316.53036

[HI1] N.J. Hitchin, Linear fields equations on self-dual spaces, Proc. Roy. Soc. London Ser. A, 370, 1980, p. 173-191. | MR 563832 | Zbl 0436.53058

[HI2] N.J. Hitchin, Kählerian twistor spaces, Proc. Roy. Soc. London Ser. A, 43, 1981, p. 133-150. | MR 623721 | Zbl 0474.14024

[HI3] N.J. Hitchin, Complex manifolds and Einstein equations, in Twistor Geometry and Non-linear Systems (Proceedings Primorsko, 1980), ed. by H.D. DOEBNER and T.D. PALEV, Lecture Notes in Math. 970, Springer Verlag. | MR 699802 | Zbl 0507.53025

[K-N] S. Kobayashi - K. Nomizu, Foundations of Differential Geometry, Vol. 1, 1963. Interscience Publishers. | MR 152974 | Zbl 0119.37502

[K-W] S. Kobayashi - H.H. Wu, On holomorphic sections on certain hermitian vector bundles, Math. Ann. 189, 1970, p. 1-4. | MR 270392 | Zbl 0189.52201

[MI] M.-L. Michelsohn, On the existence of special metrics in complex geometry, Acta Math. 143, 1983, p. 261-295. | MR 688351 | Zbl 0531.53053

[MU] O. Mushkarov, Structures presque-complexes sur des espaces twistoriels et leurs types, C.R. Acad. Sci. Paris, 305, 1, 1987, p. 307-309. | MR 910366 | Zbl 0626.53028

[PL] A. Polombo, Condition d'Einstein et courbure négative en dimension 4, C.R. Acad. Sci. Paris, 307, I, 1988, p. 667-670. | MR 967809 | Zbl 0647.53038

[PO] Y.S. Poon, Compact self-dual manifolds with positive scalar curvature, J. Differential Geom. 24, 1986, p. 97-132. | MR 857378 | Zbl 0583.53054

[PR] W.A. Poor, A holonomy proof of the positive curvature operator theorem, Proc. Amer. Math. Soc. 79, 1980, p. 454-456. | MR 567991 | Zbl 0465.53029

[P-S] H. Pedersen-A. Swann, Riemannian submersions, four-manifolds and Einstein-Weyl geometry, Preprint 1991. | MR 1199072

[P-T] H. Pedersen, -K.P. Tod, Three-dimensional Einstein-Weyl Geometry, à paraître dans Adv. Math. | MR 1200290 | Zbl 0778.53041

[SA1] S. Salamon, Topics in four-dimensional riemannian geometry, Geometry Seminar "Luigi Bianchi" , 1983, Lecture Notes in Math. 1022, Springer Verlag. | MR 728393 | Zbl 0532.53035

[SA2] S. Salamon, Riemannian Geometry and Holonomy groups, 1989. Pitman Res. Notes Math. Ser., 201, Longman Scientific & Technical. | MR 1004008 | Zbl 0685.53001

[S-T] Lm. Singer-J.A. Thorpe, The curvature of 4-dimensional Einstein spaces, in Global Analysis. Papers in honour of Kunihiko Kodaira, ed. by D.C. SPENCER and S.I. IYANAGA, 1969, Princeton Math. Ser. 29. | Zbl 0199.25401

[TA] G. Tallini, Metriche locali dotate di una connessione globale su una varietà differenziabile, Period. Mat. 46, 1968, p. 340-358. | MR 239533 | Zbl 0188.26002

[TO] K.P. Tod, Compact 3-dimensional Einstein-Weyl structures, A paraître dans J. London Math. Soc. | Zbl 0761.53026

[VA] I. Vaisman, On locally conformal almost Kähler manifolds, Israel J. Math. 24, 1976, p. 338-351. | MR 418003 | Zbl 0335.53055

[VI] M. Ville, Twistor examples of algebraic dimension zero threefolds, Invent. Math., 10, 1991, p. 537-546. | MR 1091618 | Zbl 0722.32016

[WE] H. Weyl, Space-Times-Matter, Dover Publications (version anglaise de Raum-Zeit-Materie, Teubner, 1921). | Zbl 0044.22704